Folgen
Said El Manouni
Said El Manouni
Associate Professor of Mathematics, Al Imam Mohammad Ibn Saud Islamic University (IMSIU)
Bestätigte E-Mail-Adresse bei imamu.edu.sa
Titel
Zitiert von
Zitiert von
Jahr
An approximation result in generalized anisotropic Sobolev spaces and applications
M Bendahmane, M Chrif, S El Manouni
Zeitschrift für Analysis und ihre Anwendungen 30 (3), 341-353, 2011
282011
A result on elliptic systems with Neumann conditions via Ricceri’s three critical points theorem
S El Manouni, MK Alaoui
Nonlinear Analysis: Theory, Methods & Applications 71 (5-6), 2343-2348, 2009
232009
Existence results for strongly nonlinear elliptic equations of infinite order
A Benkirane, M Chrif, S El Manouni
Zeitschrift für Analysis und ihre Anwendungen 26 (3), 303-312, 2007
212007
On singular quasi-monotone (p, q)-Laplacian systems
S El Manouni, K Perera, R Shivaji
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 142 (3 …, 2012
202012
Simplicity and stability of the first eigenvalue of a nonlinear elliptic system
A El Khalil, S El Manouni, M Ouanan
International Journal of Mathematics and Mathematical Sciences 2005 (10 …, 2005
162005
On a strongly anisotropic equation with L 1 data
M Chrif, S El Manouni
Applicable Analysis 87 (7), 865-871, 2008
152008
A convergence analysis of the Adomian decomposition method for an abstract Cauchy problem of a system of first-order nonlinear differential equations
L Bougoffa, RC Rach, S El-Manouni
International Journal of Computer Mathematics 90 (2), 360-375, 2013
132013
On some nonlinear elliptic problems for p-Laplacian in RN
A El Khalil, S El Manouni, M Ouanan
NoDEA Nonlinear Differential Equations Appl 15, 295-307, 2008
112008
Anisotropic equations in weighted Sobolev spaces of higher order
M Chrif, S El Manouni
Ricerche di matematica 58 (1), 1-14, 2009
92009
Existence results for double phase problems depending on Robin and Steklov eigenvalues for the p-Laplacian
S El Manouni, G Marino, P Winkert
Advances in Nonlinear Analysis 11 (1), 304-320, 2022
82022
Strongly anisotropic elliptic problems with regular and data
M Chrif, S El Manouni, F Mokhtari
Portugaliae Mathematica 72 (4), 357-391, 2015
82015
A study of nonlinear problems for the p-Laplacian in Rn via Ricceri’s principle
S El Manouni
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4496-4502, 2011
72011
On some nonlinear elliptic systems with coercive perturbations in RN
S El, A Touzani
Revista Matemática Complutense 16 (2), 483-494, 2003
72003
Existence and regularity of solutions for nonlinear elliptic systems in R^ N
P Drábek, S El Manouni, A Touzani
ATTI DEL SEMINARIO MATEMATICO E FISICO UNIVERSITA DI MODENA 50 (1), 161-172, 2002
72002
On a class of nonlinear anisotropic parabolic problems
MH Abdou, M Chrif, S El Manouni, H Hjiaj
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 146 (1 …, 2016
42016
Parametric nonlinear nonhomogeneous Neumann equations involving a nonhomogeneous differential operator
S El Manouni, NS Papageorgiou, P Winkert
Monatshefte für Mathematik 177 (2), 203-233, 2015
32015
MULTIPLICITY RESULTS FOR SOME ELLIPTIC PROBLEMS OF -LAPLACE TYPE
S El Manouni, F Faraci
Taiwanese Journal of Mathematics 16 (3), 901-911, 2012
32012
Bounded Solutions to nonlinear problems involving the fractional laplacian depending on parameters
SE Manouni, H Hajaiej, P Winkert
arXiv preprint arXiv:1603.03973, 2016
22016
Nonlinear parabolic boundary value problems of infinite order
MH Abdou, M Chrif, S El Manouni
Topological Methods in Nonlinear Analysis 43 (2), 451-462, 2014
22014
Note on an anisotropic p-Laplacian equation in
S ElManouni
Electronic Journal of Qualitative Theory of Differential Equations 2010 (73 …, 2010
22010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20